# SDR HEEA0013530

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2840 · Fuel Indicating System
- Part: Selector
- Part number: 384178091
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPACITANCE LOW OUT OF TOLERANCE.
